# SDR C2XA10IA179

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 25,993 hours, 24,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE NR 4 AISLE PATH LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE AISLE PATH LIGHT STRIP ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  IAH MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE NUMBER FOUR AISLE PATH LIGHT STRIP ON 06/19/2010, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
